# SDR IXXA05RNG041S

- Difficulty date: July 23, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 67,024 hours, 17,385 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Rt Wing
- Part time: 67,027 hours, 17,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND CORROSION AT WING OUTER INBD EXTENDED LE PLATING A STA XFS XW 560 TO SPAR RT.  CORROSION ON RT WING L/E LOWER SKIN WAS REMOVED AND REPAIR WAS ACCOMPLISHED IAW EWO ATI-57-033 AND SRM 57-2-1 FIGURE 2H.
